# SDR 98ZZZM223

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3HH
- Make and model: Cvac 34031
- Aircraft serial: 173
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, AFTER TURNING OFF ADI, ENGINE STARTED RUNNING ROUGH.  FIRE WAS OBSERVED COMING FROM THE EXHAUST STACKS, SIMULTANEOUSLY, THE FIRE LIGHT AND BELL WENT OFF.  THE ENGINE WAS SECURED, FIRE EXTINGUISHED AND THE AIRCRAFT RETURNED TO NTD WITHOUT INCIDENT.  (M)
